Alert archive / California / Wind Advisories in 2006
Wind Advisory 11, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Sep 22, 2006, 4:24 AM PDT. It took effect at Sep 22, 2006, 12:00 PM PDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2006, 4:24 AM PDT (11:24 UTC)
- In effect from
- Sep 22, 2006, 12:00 PM PDT
- Expired
- Sep 23, 2006, 3:30 AM PDT
- In force
- 16 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMTR 221124 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 424 AM PDT FRI SEP 22 2006 ...PERIODS OF STRONG OFFSHORE WINDS EXPECTED THROUGH SATURDAY MORNING IN THE NORTH AND EAST BAY HILLS... .WINDS RAPIDLY INCREASED IN THE HILLS OF THE NORTH AND EAST BAY SHORTLY AFTER MIDNIGHT THURSDAY NIGHT. BY 4 AM FRIDAY MORNING NORTHERLY WINDS WERE GUSTING AS HIGH AS 40 MPH IN THE NORTH BAY MOUNTAINS AND TO NEARLY 50 MPH IN THE HILLS OF THE EAST BAY. WINDS ARE EXPECTED TO INCREASE FURTHER BY SUNRISE FRIDAY WITH SUSTAINED NORTH TO NORTHEAST WINDS OF 30 TO 40 MPH EXPECTED ALONG WITH GUSTS TO 60 MPH OVER EXPOSED RIDGES. WINDS WILL EASE SOME ON FRIDAY AFTERNOON...BUT THEN INCREASE ONCE AGAIN FRIDAY NIGHT AND REMAIN STRONG AND GUSTY INTO SATURDAY MORNING. WINDS ARE FORECAST TO BE CONSIDERABLY LIGHTER AT LOWER ELEVATIONS...BUT BRIEF PERIODS OF GUSTY WINDS ARE LIKELY EVEN NEAR SEA LEVEL OVER THE NEXT TWO DAYS. CAZ507-511-221900- /O.NEW.KMTR.WI.Y.0011.060922T1900Z-060923T1900Z/ /O.CON.KMTR.HW.W.0003.000000T0000Z-060922T1900Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 424 AM PDT FRI SEP 22 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY FOR NORTH BAY MOUNTAINS AS WELL AS THE EAST BAY HILLS AND DIABLO RANGE... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 12 PM PDT SATURDAY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS AND DIABLO RANGE... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON FRIDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT WITH SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE ARE EXPECTED OR OCCURRING. WINDS OF THIS MAGNITUDE CAN CAN LEAD TO PROPERTY DAMAGE. STRONGEST WINDS OVER THE NEXT TWO DAYS ARE FORECAST TO OCCUR FRIDAY MORNING. EVEN SO...WINDS ARE EXPECTED TO REMAIN STRONG AND GUSTY IN THE HILLS THROUGH SATURDAY MORNING. THEREFORE A WIND ADVISORY WILL BE IN EFFECT FROM NOON TODAY UNTIL NOON ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS OF AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DYKEMA
3 follow-up statements
000 WWUS76 KMTR 221904 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 1204 PM PDT FRI SEP 22 2006 ...PERIODS OF STRONG OFFSHORE WINDS EXPECTED THROUGH SATURDAY MORNING IN THE NORTH AND EAST BAY HILLS... .WINDS HAVE DECREASED SUBSTANTIALLY SINCE THIS MORNING OVER THE NORTH AND EAST BAY HOWEVER A FEW LOCATIONS REMAIN AT ADVISORY LEVELS. LOS VAQUEROS AT 1100 FT IS CURRENTLY REPORTING WINDS OF 35 MPH WITH GUSTS TO 50 MPH. WINDS ARE EXPECTED TO INCREASE ONCE AGAIN TONIGHT AND REMAIN STRONG AND GUSTY INTO SATURDAY MORNING. THEREFORE WILL ALLOW THE HIGH WIND WARNING TO EXPIRE AND CONTINUE THE WIND ADVISORY THROUGH SATURDAY MORNING. WINDS ARE FORECAST TO BE CONSIDERABLY LIGHTER AT LOWER ELEVATIONS...BUT BRIEF PERIODS OF GUSTY WINDS ARE LIKELY EVEN NEAR SEA LEVEL OVER THE NEXT 24 HOURS. CAZ507-511-230315- /O.EXP.KMTR.HW.W.0003.000000T0000Z-060922T1900Z/ /O.CON.KMTR.WI.Y.0011.000000T0000Z-060923T1900Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 1204 PM PDT FRI SEP 22 2006 ...HIGH WIND WARNING HAS EXPIRED... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY. WINDS ARE EXPECTED TO REMAIN STRONG AND GUSTY IN THE HILLS THROUGH SATURDAY MORNING. THEREFORE A WIND ADVISORY WILL BE IN EFFECT FROM NOON TODAY UNTIL NOON ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS OF AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ C WALBRUN
000 WWUS76 KMTR 230328 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 828 PM PDT FRI SEP 22 2006 ...PERIODS OF STRONG OFFSHORE WINDS EXPECTED THROUGH SATURDAY MORNING IN THE NORTH AND EAST BAY HILLS... .WINDS HAVE DECREASED SUBSTANTIALLY THIS EVENING OVER THE NORTH AND EAST BAY. HOWEVER WINDS ARE STILL EXPECTED TO INCREASE LATER TONIGHT AND REMAIN STRONG AND GUSTY INTO SATURDAY MORNING. THEREFORE THE WIND ADVISORY IS CONTINUED THROUGH TONIGHT AND SATURDAY MORNING. WINDS ARE EXPECTED TO BE LIGHTER AT LOWER ELEVATIONS...BUT BRIEF PERIODS OF GUSTY WINDS ARE STILL LIKELY EVEN NEAR SEA LEVEL THROUGH SATURDAY MORNING. CAZ507-511-231200- /O.CON.KMTR.WI.Y.0011.000000T0000Z-060923T1900Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 828 PM PDT FRI SEP 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT SATURDAY... WINDS ARE EXPECTED TO REMAIN STRONG AND GUSTY IN THE HILLS SATURDAY MORNING. THEREFORE A WIND ADVISORY WILL BE IN EFFECT FOR TONIGHT UNTIL NOON ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS OF AT LEAST 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMTR 231030 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 330 AM PDT SAT SEP 23 2006 ...WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY SPEEDS... .WINDS ARE NOW WELL BELOW WIND ADVISORY STRENGTH AND ARE EXPECTED TO DIMINISH FURTHER BY THIS AFTERNOON. CAZ507-511-231130- /O.CAN.KMTR.WI.Y.0011.000000T0000Z-060923T1900Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 330 AM PDT SAT SEP 23 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELED THE WIND ADVISORY. NORTHEAST WINDS HAVE DIMINISHED ACROSS THE NORTH AND EAST BAY HILLS WITH SUSTAINED WIND SPEEDS NOW GENERALLY LESS THAN 20 MPH AND GUSTS LESS THAN 30 MPH. ALTHOUGH SLIGHT STRENGTHENING MAY LOCALLY OCCUR DURING THE FIRST PART OF THE MORNING...SPEEDS ARE EXPECTED TO REMAIN WELL BELOW ADVISORY LEVELS. BY THIS AFTERNOON...SIGNIFICANT FURTHER REDUCTION IN WIND SPEEDS IS EXPECTED. TRAVELERS IN THE NORTH AND EAST BAY HILLS THIS MORNING SHOULD NONETHELESS REMAIN ALERT FOR LOCALLY GUSTY WINDS. $$ BLIER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Sep 22, 3:55 AM PDT, 29 minutes earlier.
Area forecast discussion, Sep 22, 3:55 AM PDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
355 AM PDT FRI SEP 22 2006
.DISCUSSION...AN UPPER TROUGH IS DIGGING SOUTH INTO THE GREAT BASIN
THIS MORNING AND IN ITS WAKE A SURFACE HIGH IS RAPIDLY BUILDING
ACROSS OREGON AND NORTHERN NEVADA. NORTH-SOUTH GRADIENTS AND EAST-
WEST GRADIENTS ARE RAPIDLY INCREASING EARLY THIS MORNING. THE
CURRENT ACV-SFO GRADIENT STANDS AT A VERY IMPRESSIVE 9.7 MB. THE WMC-
SFO GRADIENT TRANSITIONED FROM 4 MB ONSHORE LATE YESTERDAY
AFTERNOON TO 6 MB OFFSHORE EARLY THIS MORNING. A STRONG AND DRY
OFFSHORE FLOW DEVELOPED ABRUPTLY AROUND MIDNIGHT. FOR EXAMPLE AT
TRAVIS AFB BETWEEN 11 PM AND MIDNIGHT WINDS WENT FROM SW AT 8 MPH TO
NORTH AT 20 MPH...THE TEMPERATURE INCREASED FROM 66 DEG F TO 75 F...
AND THE DEWPOINT DROPPED FROM 52 F TO 27 F. NORTH WINDS HAVE SINCE
INCREASED THERE AND HAVE BEEN GUSTING TO NEARLY 40 MPH. ANOTHER
EXAMPLE OF THE RAPID TRANSITION TO OFFSHORE FLOW: AT THE LOS VAQUEROS
RAWS STATION AT AN ELEVATION OF 1100 FEET IN EASTERN CONTRA COSTA
COUNTY WINDS INCREASED FROM 3 MPH WITH GUSTS TO 12 MPH AT MIDNIGHT TO
30 MPH SUSTAINED WITH GUSTS TO 44 MPH AT 1 AM...AND DURING THAT SAME
TIME PERIOD THE RELATIVE HUMIDITY DROPPED FROM 51% TO ONLY 18%. N
WINDS ARE PICKING UP AT NEARLY ALL HIGHER ELEVATION RAWS STATIONS IN
THE EAST AND NORTH BAY AND HAVE ALREADY REACHED ADVISORY LEVELS AT A
FEW. THE 06Z WRF INCREASED 925 MB WINDS IN THE N AND E BAY FROM THE
PREVIOUS RUN AND NOW SHOWS SOME 50 KT VALUES AT 12Z AND 15Z THIS
MORNING. THE GFS CONTINUES TO FORECAST AN INCREASING OFFSHORE SURFACE
GRADIENT THROUGH 12Z. THUS...EXPECT WINDS TO INCREASE FURTHER BY
SUNRISE AND STAY STRONG AND GUSTY IN THE HILLS THROUGH MIDDAY. WILL
CONTINUE WITH THE HIGH WIND WARNING FOR THE EAST AND NORTH BAY
MOUNTAIN ZONES UNTIL NOON TODAY. STRONG WINDS MAY DEVELOP AT LOWER
ELEVATIONS TODAY...PARTICULARLY NEAR THE DELTA AND LOCALLY ELSEWHERE
ONCE THE NOCTURNAL INVERSION BREAKS. BUT BELIEVE WINDS BELOW 1000
FEET WILL REMAIN BELOW ADVISORY LEVELS. AS IS TYPICAL FOR OFFSHORE
WIND EVENTS...WIND SPEEDS WILL EASE IN THE MOUNTAINS THIS AFTERNOON.
BUT THE MODELS INDICATE ADVISORY LEVEL WINDS COULD EASILY CONTINUE IN
THE HILLS THROUGH THE AFTERNOON. AND...WINDS WILL INCREASE IN THE
HILLS ONCE AGAIN TONIGHT AS OFFSHORE GRADIENTS RAMP UP AGAIN. IN
FACT...THE 06Z GFS FORECASTS A VERY STEEP OFFSHORE GRADIENT OF 16 MB
FROM WMC TO SFO AT 12Z SATURDAY MORNING. WOULD CONSIDER EXTENDING THE
HIGH WIND WARNING BASED ON SUCH A STRONG OFFSHORE GRADIENT...BUT
WINDS ALOFT ARE FORECAST TO BE 10-15 KT LIGHTER TONIGHT COMPARED TO
EARLY THIS MORNING. SO...HAVE DECIDED TO KEEP THE HIGH WIND WARNING
AS IS (THROUGH NOON TODAY) AND THEN COVER THE TIME PERIOD FROM NOON
TODAY UNTIL NOON SATURDAY WITH A WIND ADVISORY.
WINDS ARE EXPECTED TO DECREASE SIGNIFICANTLY SATURDAY AFTERNOON AS
THE GREAT BASIN UPPER TROUGH MOVES EAST AND SURFACE OFFSHORE
GRADIENTS RELAX. THEREAFTER...LIGHT OFFSHORE FLOW IS EXPECTED TO
PERSIST INTO MONDAY AS A WEAK UPPER LOW OFF THE SOUTHERN CA COAST
SLOWLY MEANDERS EAST. ONCE THAT LOW MOVES INLAND (AROUND TUESDAY)
THE FLOW WILL TURN WEAKLY ONSHORE AT ALL LEVELS AND WE MAY SEE A
RETURN OF COASTAL STRATUS BY MIDWEEK. OTHERWISE CLEAR SKIES SHOULD
PREVAIL THROUGH THE FORECAST PERIOD. EXCEPT...FOR THE LOW CLOUDS
AND FOG THAT ARE PRESENTLY ALONG THE BIG SUR COAST AND IN THE
NORTHERN SALINAS VALLEY. CLEARING SHOULD OCCUR IN THOSE AREAS BY
MID MORNING TODAY AS OFFSHORE FLOW DEVELOPS FURTHER TO THE SOUTH.
TEMPERATURES SHOULD BE NEAR PERSISTENCE FOR MOST INLAND AREAS TODAY
AS THE AIRMASS WILL NOT UNDERGO MUCH IN THE WAY OF WARMING OR
COOLING. HOWEVER...THE STRONG NLY GRADIENT SHOULD RESULT IN WARMING
IN THE NORTH BAY VALLEYS AND NEAR SANTA CRUZ. ALSO...OFFSHORE FLOW
WILL WARM COASTAL AREAS BOTH TODAY AND SATURDAY. IN FACT...BY
SATURDAY TEMPERATURES WILL BE RATHER ISOTHERMAL ACROSS THE AREA WITH
70S AND 80S NEARLY EVERYWHERE. NOT MUCH CHANGE IS FORECAST FOR
SUNDAYS TEMPS EXCEPT FOR SLIGHT COOLING NEAR THE OCEAN AS OFFSHORE
FLOW WEAKENS. SLIGHT COOLING IS THEN FORECAST FOR COASTAL AREAS EACH
DAY AS WE MOVE TOWARD THE MIDDLE OF NEXT WEEK. OTHERWISE NO MAJOR
CHANGES ARE ANTICIPATED IN THE EXTENDED.
&&
.AVIATION...PREVIOUS DISCUSSION...AS SURFACE HIGH PRESSURE DEVELOPS
OVER NORTHERN NEVADA TONIGHT THIS WILL GRADUALLY SHIFT SURFACE AND
LOW LEVEL WINDS TO NE. THE COMBINATION OF GUSTY WINDS IN THE EAST BAY
HILLS AND DEVELOPING LOW LEVEL INVERSIONS SOMETIMES CAUSES LOCALIZED
LOW LEVEL WIND SHEAR TO DEVELOP. THIS IS A SITUATION THAT CAN OCCUR
WHEN THERE IS A RAPID CHANGE IN WIND DIRECTION AND/OR SPEED WITH
HEIGHT. THIS CAN PRESENT AN INCREASED DIFFICULTY FOR PILOTS DURING
DEPARTURES & ARRIVALS. ISSUED 06Z TAFS WITHOUT MENTION OF LLWS BUT
THE MIDNIGHT SHIFT MAY WANT TO CONSIDER IT FOR 12Z ISSUANCE...FOR
EXAMPLE OAK USUALLY EXPERIENCES SOME LLWS IN OFFSHORE WIND EVENTS.
WILL LET THE MIDNIGHT SHIFT FORECASTERS SEE HOW THINGS DEVELOP AND
DECIDE WHETHER OR NOT ITS NEEDED BY 12Z ISSUANCE.
OTHERWISE SKIES ARE CLEAR WITH JUST A FEW PATCHES OF STRATUS ALONG
SOUTHERN COASTAL MONTEREY COUNTY. VFR SHOULD CONTINUE OVERNIGHT AND
FRIDAY AS THE AIRMASS CONTINUES TO DRY OUT UNDER OFFSHORE FLOW.
&&
.FIRE WEATHER...AS MENTIONED IN THE PUBLIC FORECAST DISCUSSION...
NORTHERLY WINDS IN THE HILLS BEGAN TO INCREASE AROUND MIDNIGHT (IN
SOME CASES QUITE ABRUPTLY) AND AT THE SAME TIME RH VALUES
PLUMMETED. RED FLAG CONDITIONS ARE ALREADY OCCURRING AT SEVERAL OF
THE NORTH AND EAST BAY RAWS LOCATIONS...AND EXPECT CRITICAL FIRE
WEATHER CONDITIONS TO WORSEN AND BECOME MORE WIDESPREAD OVER THE NEXT
SEVERAL HOURS AS WINDS INCREASE FURTHER AND THE AIRMASS CONTINUES TO
DRY. WINDS WILL EASE SOME THIS AFTERNOON BUT RH VALUES WILL BE VERY
LOW BY THEN AND RED FLAG CONDITIONS WILL CONTINUE ACROSS NEARLY THE
ENTIRE SF BAY AREA...ESPECIALLY IN THE MOUNTAINS. OFFSHORE WINDS WILL
INCREASE ONCE AGAIN TONIGHT AND FINALLY ABATE BY LATE SATURDAY
AFTERNOON. WILL CONTINUE WITH A RED FLAG WARNING THROUGH SATURDAY
AFTERNOON.
&&
MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...GALE WARNING...PT ARENA TO PIGEON PT 20-60 NM.
.TDA...SCA...PT ARENA TO PIGEON PT OUT 20 NM...PIGEON PT TO PT
PIEDRAS BLANCAS AND MRY BAY.
.THRU 12 NOON FRI...HIGH WIND WARNING NORTH BAY MTNS...EAST
BAY HILLS AND DIABLO RANGE.
.NOON FRI THRU NOON SAT...WIND ADVY NORTH BAY MTNS...EAST
BAY HILLS AND DIABLO RANGE.
.THRU 5 PM SAT...RED FLAG WARNING FOR NORTH AND EAST BAY HILLS
...HILLS OF SANTA CLARA COUNTY AND FOR THE
SANTA CRUZ MTNS.
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CANEPA
FIRE WEATHER: DYKEMA
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Sep 21, 3:40 PM PDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 340 PM PDT THU SEP 21 2006 CAZ506-507-510-511-221300- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND THE DIABLO RANGE- 340 PM PDT THU SEP 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS AS WELL AS THE EAST BAY HILLS AND THE DIABLO RANGE. .DAY ONE...REMAINDER OF THURSDAY AFTERNOON NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY STRONG OFFSHORE WINDS WILL DEVELOP ACROSS THE HIGHER ELEVATIONS OF THE NORTH AND EAST BAY ON THURSDAY NIGHT. NORTH WINDS WILL INCREASE TO 15 TO 25 MPH DURING THE EVENING...THEN TURN TO THE NORTHEAST AND INCREASE TO 20 TO 40 MPH AFTER MIDNIGHT WITH GUSTS TO 60 MPH POSSIBLE. STRONG AND GUSTY WINDS WILL PERSIST IN THE HILLS THROUGH MIDDAY ON FRIDAY. A HIGH WIND WARNING IN IS EFFECT FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS FROM MIDNIGHT THURSDAY NIGHT UNTIL NOON ON FRIDAY. WINDS WILL EASE SOME ON FRIDAY AFTERNOON AND THEN INTENSIFY ONCE AGAIN ON FRIDAY NIGHT. HOWEVER...WINDS ARE NOT EXPECTED TO BE AS STRONG ON FRIDAY NIGHT AS ON THURSDAY NIGHT. * HIGH WIND WARNING...SEE SFONWPMTR - WWUS76 KMTR FOR DETAILS * VERY DRY AIR WILL SPREAD ACROSS THE REGION AS STRONG OFFSHORE WINDS DEVELOP THURSDAY NIGHT. DRY AIR AND STRONG WINDS WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS LATE THURSDAY NIGHT THROUGH SATURDAY. A RED FLAG WARNING IS IN EFFECT FOR SONOMA AND MARIN COUNTIES...NAPA COUNTY...THE EAST BAY HILLS...AND SANTA CLARA COUNTY FROM MIDNIGHT TONIGHT UNTIL 5 PM ON SATURDAY. * RED FLAG WARNING...SEE SFORFWMTR - WWUS86 KMTR FOR DETAILS * WINDS ARE EXPECTED TO SUBSIDE LATE SATURDAY AND HAZARDOUS WEATHER IS NOT EXPECTED FROM SATURDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ512-221300- SANTA CRUZ MOUNTAINS- 340 PM PDT THU SEP 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SANTA CRUZ MOUNTAINS AND SAN MATEO HILLS. .DAY ONE...REMAINDER OF THURSDAY AFTERNOON NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY STRONG OFFSHORE WINDS WILL DEVELOP ACROSS THE HIGHER ELEVATIONS OF SAN MATEO AND SANTA CRUZ COUNTIES ON THURSDAY NIGHT. NORTH WINDS WILL INCREASE TO 10 TO 20 MPH THURSDAY EVENING...THEN TURN TO THE NORTHEAST AND INCREASE TO 15 TO 30 MPH AFTER MIDNIGHT WITH GUSTS TO 40 MPH POSSIBLE. PERIODS OF STRONG WINDS WILL THEN CONTINUE THROUGH SATURDAY AFTERNOON. VERY DRY AIR WILL SPREAD ACROSS THE REGION AS STRONG OFFSHORE WINDS DEVELOP. DRY AIR AND STRONG WINDS WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FROM LATE THURSDAY NIGHT THROUGH SATURDAY. A RED FLAG WARNING IS IN EFFECT FOR THE SANTA CRUZ MOUNTAINS AND SAN MATEO HILLS FROM MIDNIGHT THURSDAY NIGHT UNTIL 5 PM ON SATURDAY. * RED FLAG WARNING...SEE SFORFWMTR - WWUS86 KMTR FOR DETAILS * WINDS ARE EXPECTED TO SUBSIDE LATE SATURDAY AND HAZARDOUS WEATHER IS NOT EXPECTED FROM SATURDAY NIGHT THROUGH THURSDAY. DYKEMA
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 2:34 PM PDT | Fire Weather Watch | MTR | 24 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.